# SDR 95ZZZX2170

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6710 · Main Rotor Control
- Part: Unilock
- Part number: 369A7010501
- Condition: Leaking
- Location: M/R Control
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE UNILOCK WAS FOUND LEAKING.  UNIT SENT IN FOR REPAIR.
